I took the tylenol at 12:00 and now wanting to take the tramadol at 2:00
9 May 2010
Hi, you can take tylenol and tramadol together generally but i'm worried that you took 3 x tylenol xs, i'm not sure at that high a dose you should introduce another pain killer in to the equation? I don't know why you are in so much pain but can you talk to your dr about it? See if they can offer any more help?
9 May 2010
I would ask your pharmacist if you can mix the two so close together, most pain meds do have some Tylenol in them and if you take Tramadol that has Tylenol in it, it could be bad on your liver. That would be all you need is another problem. I would not take more than two Tylenol at a time that is to much Acetaminophen. You should probably wait at least 4-6 hours before mixing meds. Hope you get some relief, just be careful to because Tramadol can be addicting, it is a narcotic. Hope I helped some. Try and get some rest for your pain. Hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 11 Nov 2009
1 answer • 9 Jan 2010
I just started this anti-depressant for chronic pain purposes a week ago and I just got my period today and i'm having terrible cramps. may i ...
2 answers • 12 Jan 2010
I wake up after taking Xyrem and I have immense pain in my shoulder and arm. I'm pretty sure I may have fallen down the stairs or something, but ...
1 answer • 21 Nov 2011
My husband has feeding and I have ran out of his pain medication and I wanted to know it is ok to crush tylenol extra strength caplets 500 mg. and ...
1 answer • 3 Mar 2012